# SDR 2008UALA05605

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Switch Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BELOW FLOOR-EQUIP COOLING SUPPLY AIR OVERHEAT SWITCH CONNECTOR WIRE HAS INSULATOR DAMAGE AND BARE CONDUCTOR EXPOSED 19 INCHES UPSTREAM OF CONNECTOR D00644.
